# SDR AALA20091216TUL12

- Difficulty date: December 16, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 61,280 hours, 21,741 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4003187
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER TWO SLAT LEADING EDGE LEFT WING AT STATION 623.50 SHOWS CORROSION.  REMOVED CORROSION AND INSTALLED FLUSH DOUBLER PER ESO 90249 AND SRM 57-43-00-01.
